# SDR CALA2022111403128

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 65,918 hours, 22,756 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Flange
- Part number: 182A50021
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB INTERNAL HORIZ FLANGE IS CRACKED STA 92.70 .5" AFT OF STIFFENER #1 TO LWR SKIN ATTACHMENT. REPAIRED LH HORIZ STAB LOWER CHORD AT STA 92.70 AT STIFFENE #1 I AW SRM 55-10-09-2R5 REPAIR 5 FIG 202 AND 203. DATA WAS TRANSCRIB ED FROM PAPER DOC AERSALE WO 3713 OP 24081. BY MECH V928682 INSP AQC023.
